MAUDE Adverse Event Report: HOLOGIC, INC MULTICARE PLATINUM; STEREOTACTIC BREAST BIOPSY SYSTEM

HOLOGIC, INC MULTICARE PLATINUM; STEREOTACTIC BREAST BIOPSY SYSTEM
Model Number 8-004-0017
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that for a multicare platinum , the equipment would not start and would smell like burned.On december 29th a field engineer examined the console and determined that the issue occurred during the startup of the system and that there were no patients during the problem.The customer reported at that point that when they started the computer they observed a small fire coming from the dsm and immediately activated the safety device which unplugged everything.The engineer on site confirmed that the problem came from the transformer.No injury was reported to staff or patient.The parts damaged will be replaced.No other information is available.

Brand Name
MULTICARE PLATINUM
Common Device Name
STEREOTACTIC BREAST BIOPSY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key16236807
Report Number1220984-2023-00008
Device Sequence Number6992728
Product Code IZH
UDI-Device Identifier15420045505926
UDI-Public15420045505926
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K030666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8-004-0017
Device Catalogue Number8-004-0017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Initial Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown